# SDR AALA202002540182

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24163
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT IN FIRST CLASS VERY DIM.   REPLACED BATTERY AND CHARGER REF AMM 33-51-07. FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS CHECK NORM. BATTERY PACK EQUIPTMENT M10798.
